# SDR UPS07449001

- Difficulty date: January 10, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STRINGER CLIP FOUND CORRODED AT STA 2060 S28L.  CORROSION BLEND OUT 0.030 X .5 X .5 INCH EXCEED SRM LIMIT.  BULK CARGO COMPT STRINGER CLIP REPLACED AT STA 2060 S28L AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
